# SDR DALA2016083106337

- Difficulty date: August 30, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 54,323 hours, 22,511 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND LOWER AFT EXTERIOR FUSELAGE SKIN HAS LIGHT SURFACE CORROSION AROUND POTABLE WATER DRAIN BS 947.5 + 6, LBL 10. MAINTENANCE REPAIRED IAW ERA 549077-14.
